# SDR JR2R2011021600017

- Difficulty date: February 16, 2011
- Submitted: February 16, 2011
- Operation: Air carrier
- Filed by: AAR Aircraft Services Inc, repair station JR2R936K
- Aircraft: N902FJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15002
- Aircraft time: 19,654 hours, 15,348 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Diaphragm
- Part number: SH670320753
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT DIAPHRAM JUST FWD OF E/E BAY OPENING JUST LT OF STR 27 HAS CORROSION.  REMOVED AND REPLACED LT DIAPHRAM STA 364 STR 27 IAW CRJ 900 SRM 51-42-06 AND 51-42-21.
